# SDR AALA201806289013

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 58,182 hours, 9,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. REMOVED L1 JUMP SEAT EMERGENCY FLASHLIGHT BATTERY PER MM 25-25-03. REPLACED L1 DOOR FLIGHT ATTENDANT JUMP SEAT EMERGENCY FLASH LIGHT PER 25-25-03. OK FOR SERVICE.
